Since my husband has lowered his dosage of carbidopa/lepodopa the only difference we have found is that he having more difficulty getting in and out of bed. He seems more alert so I decided to email the Dtr who told me to lower the dosage to see if his extreme tiredness is from the med. Also questioned him about what I have reading about the benefit of coq10. His answer was wean him off the med if I want to see if that is making him so tired. Of course he also added that his motor function would probably be not as good as it i now. He walks with his walker, has not fallen, thank goodness. It sounds like a trade off to me. Be tired or not be able to walk. That's a hell of a choice. Also said they have not found any benefit from coq10. His Dtr is the head of the movement and Disorder center, supposedly very up on everything. Right now I am furious.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.